# SDR CALA2020021700443

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0546)MAIN CABIN STA 780+24 STRINGER 16R CRACKED. 103- 119 ST. ENGINEERING N/R 0087493 REMOVED AND REPLACED STR 16R AT STA 780+24 IAW B757-3 SRM 51-40- 02 FIG 4 AND BOEING DWG 143N3500 REV E.
